# SDR ALG2005F00088

- Difficulty date: October 11, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT RESTART FAULT LIGHT ILLUMINATED.  RETURNED TO DEPARTURE AND NOTIFIED MAINTENANCE.  REMOVED AND REPLACED HMU WITH SERVICEABLE UNIT IAW MM.  OPS CHECK GOOD.  (K)
